# SDR JR2R20221217111

- Difficulty date: December 17, 2022
- Submitted: December 17, 2022
- Operation: Air carrier
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 18,603 hours, 10,833 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 17030708003
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 18,603 hours, 10,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WHEEL WELL ANGLE AFT OF FR52, WING BOX STUB ANGLE, CRACKED.
